MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. REFLEXION¿ SPIRAL BI-DIRECTIONAL VARIABLE RADIUS CATHETER; CATHETER, ELECTRODE RECORDING

ST. JUDE MEDICAL, INC. REFLEXION¿ SPIRAL BI-DIRECTIONAL VARIABLE RADIUS CATHETER; CATHETER, ELECTRODE RECORDING
Model Number D402893
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 2182269-2018-00105.During the procedure, noise was noted on the distal pair of electrodes.Troubleshooting including changing the pinbox and replacing the connecting cable but the noise remained.The catheter was replaced and the same issue occurred, but the noise eventually resolved spontaneously.There was a clinically significant delay during the procedure to troubleshoot, but the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One reflexion spiral catheter was received for evaluation.Electrodes 1-20 met specifications of acceptable resistance values with no open or short circuits detected.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported noise remains unknown.

Brand Name
REFLEXION¿ SPIRAL BI-DIRECTIONAL VARIABLE RADIUS CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key7790706
Report Number2182269-2018-00104
Device Sequence Number11142429
Product Code DRF
UDI-Device Identifier05414734216654
UDI-Public05414734216654
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K072012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberD402893
Device Catalogue NumberD402893
Device Lot Number6309640
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer09/05/2018
Initial Report FDA Received Date08/16/2018
Supplement Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REFLEXION SPIRAL CATHETER